Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 1997, Volume 219, Pages 80–102 (Mi tm608)  

This article is cited in 5 scientific papers (total in 5 papers)

Interpolation and Embeddings of Generalized Function Spaces $B^s_{p,q}$, $F^s_{p,q}$ on a Domain

O. V. Besov


Full text: PDF file (2005 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1997, 219, 73–95

Bibliographic databases:
UDC: 517.518.23
Received in June 1997

Citation: O. V. Besov, “Interpolation and Embeddings of Generalized Function Spaces $B^s_{p,q}$, $F^s_{p,q}$ on a Domain”, Approximation theory. Harmonic analysis, Collection of papers dedicated to the memory of Professor Sergei Borisovich Stechkin, Trudy Mat. Inst. Steklova, 219, Nauka, MAIK «Nauka», M., 1997, 80–102; Proc. Steklov Inst. Math., 219 (1997), 73–95

Citation in format AMSBIB
\Bibitem{Bes97}
\by O.~V.~Besov
\paper Interpolation and Embeddings of Generalized Function Spaces $B^s_{p,q}$, $F^s_{p,q}$ on a Domain
\inbook Approximation theory. Harmonic analysis
\bookinfo Collection of papers dedicated to the memory of Professor Sergei Borisovich Stechkin
\serial Trudy Mat. Inst. Steklova
\yr 1997
\vol 219
\pages 80--102
\publ Nauka, MAIK «Nauka»
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm608}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1642311}
\zmath{https://zbmath.org/?q=an:0921.46026}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1997
\vol 219
\pages 73--95


Linking options:
  • http://mi.mathnet.ru/eng/tm608
  • http://mi.mathnet.ru/eng/tm/v219/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hochmuth R., “Nonlinear anisotropic boundary value problems – regularity results and multiscale discretizations”, Nonlinear Analysis–Theory Methods & Applications, 46:1 (2001), 1–18  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Hochmuth R., “Wavelet characterizations for anisotropic Besov spaces”, Applied and Computational Harmonic Analysis, 12:2 (2002), 179–208  crossref  mathscinet  zmath  isi  scopus
    3. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
    4. O. V. Besov, “Interpolation, Embedding, and Extension of Spaces of Functions of Variable Smoothness”, Proc. Steklov Inst. Math., 248 (2005), 47–58  mathnet  mathscinet  zmath
    5. Besov O.V., “On the interpolation, embedding, and extension of spaces of functions of variable smoothness”, Doklady Mathematics, 71:2 (2005), 163–167  zmath  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:348
    Full text:81

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021